# SDR 9622399881

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Malfunctioned
- Location: Rt Le Flaps
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING HORN SOUNDED AS TAKEOFF POWER WAS APPLIED.  ABORTED TAKEOFF AT 5 KTS AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE RIGHT SLAT SWITCH, OPERATIONAL CHECK NORMAL.
